Alert archive / Colorado / Special Weather Statements in 2015
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jul 8, 2015, 8:43 PM MDT for Prowers County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2015, 8:43 PM MDT (02:43 UTC)
- Expired
- Jul 8, 2015, 9:30 PM MDT
- In force
- 47 min
- Issued by
- NWS Pueblo, CO
County Prowers County, CO
The radar
The Pueblo radar (KPUX), 171 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.7 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2258 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
898 WWUS85 KPUB 090243 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 843 PM MDT WED JUL 8 2015 COZ097>099-090330- LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 843 PM MDT WED JUL 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PROWERS...NORTHEASTERN BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 930 PM MDT... AT 842 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF TWO BUTTES RESERVOIR...OR 19 MILES NORTH OF SPRINGFIELD...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TWO BUTTES AND TWO BUTTES RESERVOIR. LAT...LON 3757 10284 3775 10283 3778 10208 3751 10209 TIME...MOT...LOC 0242Z 271DEG 34KT 3767 10275 $$ ETP
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 8, 7:08 PM MDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 8, 7:08 PM MDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 708 PM MDT WED JUL 8 2015 .UPDATE... ISSUED AT 707 PM MDT WED JUL 8 2015 UPDATED FORECAST TO DROP FLASH FLOOD WATCH. AIR MASS OVER EL PASO COUNTY ALREADY FAIRLY WORKED OVER BY EARLIER CONVECTION AND EXPECT ONLY SHOWERS/WEAK TSRA FOR THE REMAINDER OF THE EVENING. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 304 PM MDT WED JUL 8 2015 ...LOCALLY HEAVY RAINFALL POSSIBLE THIS EVENING WITH THREAT FOR MARGINALLY SEVERE STORMS ACROSS PORTIONS OF THE SOUTHEAST PLAINS... UPPER TROF AND RESIDUAL MONSOON MOISTURE OVER THE AREA HAS ALREADY INITIATED THUNDERSTORMS OVER THE MOUNTAINS THIS AFTERNOON...THOUGH CLOUD COVER HAS KEPT ATMOSPHERE FAIRLY STABLE SO FAR ACROSS TELLER COUNTY AND CELLS HAVE BEEN ON THE WEAK SIDE. DEW POINTS ACROSS EL PASO COUNTY HAVE MAINTAINED IN THE LOWER 50S AND THERE IS STILL TIME FOR CONVECTION TO GET STRONGER...ESPECIALLY ACROSS EL PASO COUNTY DURING THE LATE AFTERNOON AND EVENING HOURS IF WE GET A BIT MORE CLEARING/SFC HEATING. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREAT...WHICH COULD CAUSE LOCALIZED FLASH FLOODING SHOULD THE STRONGER STORMS IMPACT THE BURN SCARS OR URBAN AREAS. OTHER AREA OF CONCERN WILL BE THE SOUTHEAST PLAINS WHERE SOUTHEAST WINDS AROUND THE EAST AND NORTH SIDE OF THE SURFACE LOW WILL CONTINUE TO ADVECT 50 DEW POINTS NORTH AND WESTWARD THROUGH THE AFTERNOON AND EVENING. CAPE VALUES OF 1000 J/KG OR A LITTLE BETTER WILL BE IN PLACE...AND ALTHOUGH DEEP LAYER SHEARS WILL BE ON MARGINAL SIDE WITH 20-30 KTS...COULD STILL SEE ONE OR TWO MARGINALLY SEVERE THUNDERSTORMS...PARTICULARLY NEAR THE NEW MEXICO AND OKLAHOMA BORDERS. LOCALLY GUSTY WINDS UP TO 60 MPH AND HAIL WILL BE THE PRIMARY STORM THREATS. MODELS DEVELOP ONE ORE MORE CONVECTIVE CLUSTERS...ONE ACROSS EAST CENTRAL CO...AND ANOTHER OVER THE FAR SOUTHEAST CORNER OF THE STATE WHICH MOVE EAST SOUTHEASTWARD THROUGH THE EVENING AND OVERNIGHT HOURS. MODELS END MOST CONVECTION OVERNIGHT...THOUGH WILL HANG ON TO AT LEAST SOME ISOLATED SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS WITHIN THE RESIDUAL MOISTURE PLUME. SHOULD SEE STRATUS REDEVELOP OVERNIGHT ACROSS THE SOUTHEAST PLAINS IN RENEWED UPSLOPE FLOW...BUT THESE SHOULD BURN OFF A LITTLE QUICKER TOMORROW MORNING. LOOKS LIKE A REPEAT PERFORMANCE OF SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE MOUNTAINS AND MOVING OFF INTO THE SOUTHEAST PLAINS. SOUTHEAST UPSLOPE WILL HAVE MORE TIME TO ADVECT IN HIGHER DEW POINTS...AND SUSPECT THAT CAPES TOMORROW WILL BE A LITTLE HIGHER...MOST LIKELY IN THE 1000-1500 J/KG RANGE. DEEP LAYER SHEARS LOOK A LITTLE BETTER AS WELL...AROUND 30 KTS ACROSS MORE OF THE AREA...SO APPEARS TOMORROW MAY HAVE A BETTER CHANCE FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE SOUTHEAST PLAINS WITH THE SOUTHEAST CORNER BEING MOST FAVORED. WILL HAVE TO WATCH ALL AREAS AGAIN TOMORROW FOR LOCALLY HEAVY RAINFALL AND FLASH FLOOD POTENTIAL...ESPECIALLY FOR AREAS WITH SATURATED SOILS...AS WELL AS BURN SCARS AND URBAN AREAS. FOR NOW...APPEARS THAT THUNDERSTORMS WILL BE LESS FOCUSED TO SUGGEST ANY ONE AREA MAY BE FAVORED OVER ANOTHER FOR A FLASH FLOOD THREAT...SO WILL NOT GO OUT WITH ANY FLASH FLOOD WATCHES. WILL LET LATER SHIFTS REASSESS. -KT .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 304 PM MDT WED JUL 8 2015 ...A SLOW WARMING AND DRYING TREND INTO THE WEEKEND... THURSDAY NIGHT-FRIDAY NIGHT...MODERATE SOUTHWEST FLOW ALOFT CONTINUES ACROSS THE REGION AS OLD CALIFORNIA UPPER LOW SLOWLY WEAKENS AS IT LIFTS OUT ACROSS THE NORTHERN GREAT BASIN AND INTO THE NORTHERN TIER OF STATES. MODELS CONTINUE TO INDICATE AMPLE AVAILABLE MOISTURE AND ANOTHER EMBEDDED WEATHER DISTURBANCE MOVING ACROSS SOUTHEAST COLORADO THURSDAY NIGHT TO SUPPORT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THE EVENING...WITH ISOLATED TO SCATTERED STORMS MOVING EAST ACROSS THE FAR SE PLAINS THROUGH THE OVERNIGHT HOURS. STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WITH A FEW STRONG TO SEVERE STORMS POSSIBLE ACROSS THE EASTERN PLAINS WITH BULK SHEARS BETWEEN 25-35KTS AND CAPES AROUND 1500 J/KG. DRIER AIR WITHIN THE SOUTHWEST FLOW ALOFT MOVES INTO AREA FROM WEST TO EAST ON FRIDAY...LEADING TO DECREASING COVERAGE AND INTENSITY OF THUNDERSTORMS AS THEY TRANSITION TO MORE HIGHER BASED...SAVE STORMS ACROSS THE FAR SE PLAINS WHERE THE BEST LOW LEVEL MOISTURE WILL REMAIN IN PLACE. WITH LESS CONVECTION EXPECTED...SHOULD SEE TEMPERATURES WARMING BACK TO AROUND SEASONAL AVERAGES. SATURDAY AND SUNDAY STILL LOOK TO BE PRETTY WARM AND DRY FOR THE REGION...AS UPPER HIGH PRESSURE RETROGRADES AND CENTERS OVER NEW MEXICO AND TEXAS. MOST CONVECTION ON THESE DAYS SHOULD BE OF THE HIGH BASED...DRY VARIETY...ISOLATED IN COVERAGE AND CONFINED MAINLY TO AREAS IN AND NEAR THE MOUNTAINS. TEMPERATURES THROUGH THE WEEKEND LOOK TO BE AT AND ABOVE SEASONAL AVERAGES. MONDAY-WEDNESDAY...THE LATEST MODEL RUNS STILL DIFFER ON AMOUNT OF MONSOONAL MOISTURE MOVING INTO THE AREA LATER SUNDAY AND MONDAY...WITH THE 12Z EC STILL MUCH DRIER ACROSS THE REGION THAN THE 12Z GFS. MODELS DO INDICATE AN UPTICK IN SHOWERS AND STORMS TUESDAY AND WEDNESDAY AS SHORT WAVES MOVING ACROSS THE NORTHERN TIER AND NORTHERN ROCKIES ALLOW FOR BETTER CHANCES OF CONVECTION ACROSS THE AREA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 304 PM MDT WED JUL 8 2015 KALS...VFR CONDITIONS EXPECTED THROUGH 00Z TOMORROW...WITH BRIEF PERIODS OF MVFR CONDITIONS POSSIBLE DUE TO PASSING SHOWERS AND THUNDERSTORM LATE TOMORROW MORNING INTO THE EARLY AFTERNOON. WINDS ARE EXPECTED TO BECOME LIGHT AND VARIABLE TONIGHT WITH LIGHT SOUTHERLY FLOW DEVELOPING TOMORROW MORNING. KCOS...MVFR TO IFR CONDITIONS ARE EXPECTED TO DEVELOP OVERNIGHT THROUGH TOMORROW MORNING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING HOURS UP UNTIL AROUND 06Z...WITH BRIEF PERIODS OF HEAVY RAIN BEING THE PRIMARY THREAT. A STRATUS DECK IS EXPECTED TO DEVELOP OVERNIGHT LOWERING CIGS AND VIS ACROSS THE TERMINAL UNTIL AROUND 15Z TOMORROW MORNING. SE UPSLOPE FLOW WILL REDEVELOP TOMORROW AFTERNOON BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS INTO THE VCNTY OF THE TERMINAL BY 18Z. KPUB...VFR TO MVFR CONDITIONS CONDITIONS EXPECTED THROUGH 00Z TOMORROW AFTERNOON. SHOWERS AND THUNDERSTORMS WILL LINGER IN THE VCNTY OF THE TERMINAL UNTIL AROUND 06Z THIS EVENING. A STRATUS DECK WILL REDEVELOP OVERNIGHT WITH CIGS AND VIS VARYING BETWEEN VFR AND MVFR CONDITIONS THROUGH 15Z TOMORROW MORNING. SE UPSLOPE FLOW IS EXPECTED TO REDEVELOP TOMORROW AFTERNOON BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS INTO THE VCNTY OF THE TERMINAL BY 20Z. -LUKINBEAL && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...PETERSEN SHORT TERM...KT LONG TERM...MW AVIATION...AEL/KT
Hazardous weather outlook, Jul 8, 11:14 AM MDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1114 AM MDT WED JUL 8 2015 COZ058>089-093>099-091715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1114 AM MDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE REGION. THE AREA WITH THE GREATEST THREAT FOR HEAVY RAINFALL TODAY WILL BE ACROSS EL PASO AND TELLER COUNTIES WHERE EASTERLY UPSLOPE FLOW WILL FOCUS THUNDERSTORM DEVELOPMENT. FLASH FLOODING WILL BE POSSIBLE WITH THE GREATEST THREAT TO BURN SCARS AND URBAN AREAS. THUNDERSTORMS ACROSS THE PIKES PEAK REGION WILL ALSO BE CAPABLE OF PRODUCING HAIL TO NEAR 1 INCH IN DIAMETER...LOCAL WIND GUSTS UP TO 50 MPH...AND DANGEROUS CLOUD TO GROUND LIGHTNING. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS THE REMAINDER OF SOUTH CENTRAL AND SOUTHEAST COLORADO TODAY. LOCALLY HEAVY RAINFALL AND DANGEROUS LIGHTNING WILL BE A THREAT WITH ALL THUNDERSTORMS TODAY. THERE IS THE CHANCE FOR ONE OR TWO STRONG TO MARGINALLY SEVERE STORMS ACROSS THE SOUTHEAST PLAINS THIS AFTERNOON AND EVENING. HAIL TO AROUND 1 INCH IN DIAMETER AND WIND GUSTS TO 60 MPH WILL BE THE PRIMARY STORM THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY WILL BE ANOTHER DAY OF GOOD AFTERNOON AND EVENING THUNDERSTORM COVERAGE FOR MOST AREAS. THE PRIMARY STORM THREATS WILL BE LIGHTNING...HEAVY RAIN AND LOCAL FLOODING. HOWEVER...A FEW STORMS COULD PRODUCE 1 INCH DIAMETER HAIL AND WIND GUSTS TO 60 MPH. ON FRIDAY...THE AIR MASS OVER SOUTHERN COLORADO WILL START TO DRY OUT. HOWEVER...ENOUGH MOISTURE AND INSTABILITY WILL PERSIST FOR ANOTHER ROUND OF AFTERNOON AND EVENING THUNDERSTORMS. PRIMARY STORM THREATS WILL INCLUDE LIGHTNING...HEAVY RAIN...LOCAL FLOODING...1 INCH DIAMETER HAIL AND WIND GUSTS TO 60 MPH. SATURDAY THROUGH TUESDAY...THE ATMOSPHERE LOOKS DRIER WITH MOST CONVECTION ISOLATED AND GENERALLY CONFINED TO AREAS IN AND NEAR THE MOUNTAINS. PRIMARY STORM THREATS WILL BE LIGHTNING AND STRONG GUSTY WINDS. HOWEVER...A FEW STORMS OVER THE MOUNTAINS COULD PRODUCE SPOTTY HEAVY RAINFALL AND LOCAL FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO. 31/23
In the hours before
Special weather statement, Jul 8, 4:37 PM MDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 437 PM MDT WED JUL 8 2015 COZ071-074-082330- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- SOUTHERN SAN LUIS VALLEY CO- 437 PM MDT WED JUL 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CONEJOS AND SOUTHWESTERN COSTILLA COUNTIES UNTIL 530 PM MDT... AT 437 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF MANASSA...OR 27 MILES SOUTH OF ALAMOSA...MOVING SOUTHEAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JAROSO AND GARCIA. LAT...LON 3700 10592 3703 10597 3719 10582 3700 10542 TIME...MOT...LOC 2237Z 303DEG 26KT 3706 10584 EP
Special weather statement, Jul 8, 5:51 PM MDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
551 PM MDT WED JUL 8 2015
COZ099-090030-
SPRINGFIELD VICINITY/BACA COUNTY CO-
551 PM MDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BACA COUNTY UNTIL 630 PM
MDT...
AT 551 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF VILAS...OR 15 MILES SOUTHEAST OF SPRINGFIELD...MOVING
NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WALSH...VILAS AND STONINGTON.
LAT...LON 3707 10217 3728 10255 3762 10223 3761 10222
3745 10204 3723 10204
TIME...MOT...LOC 2351Z 233DEG 21KT 3726 10241
EPSpecial weather statement, Jul 8, 6:39 PM MDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 639 PM MDT WED JUL 8 2015 COZ088-090130- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 639 PM MDT WED JUL 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL 730 PM MDT... AT 639 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF TYRONE...OR 25 MILES NORTH OF TRINIDAD...MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MODEL AND TYRONE. LAT...LON 3753 10452 3768 10421 3731 10406 3717 10428 TIME...MOT...LOC 0039Z 325DEG 19KT 3753 10438 EP
Special weather statement, Jul 8, 8:43 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 843 PM MDT WED JUL 8 2015 COZ097>099-090330- LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 843 PM MDT WED JUL 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PROWERS...NORTHEASTERN BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 930 PM MDT... AT 842 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF TWO BUTTES RESERVOIR...OR 19 MILES NORTH OF SPRINGFIELD...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TWO BUTTES AND TWO BUTTES RESERVOIR. LAT...LON 3757 10284 3775 10283 3778 10208 3751 10209 TIME...MOT...LOC 0242Z 271DEG 34KT 3767 10275 ETP
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 6:39 PM MDT | Special Weather Statement | PUB | Las Animas | 51 min |
| Jul 8, 9:41 PM MDT | Special Weather Statement | PUB | Baca | 49 min |
| Jul 9, 2:44 PM MDT | Special Weather Statement | PUB | Las Animas | 46 min |
| Jul 9, 2:53 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 13 min |
| Jul 9, 3:17 PM MDT | Special Weather Statement | PUB | Bent | 43 min |
| Jul 9, 3:26 PM MDT | Areal Flood Advisory | PUB | Huerfano | 2 hr |
| Jul 9, 3:37 PM MDT | Flash Flood Warning | PUB | Huerfano | 3 hr |
| Jul 9, 3:58 PM MDT | Special Weather Statement | PUB | Otero | 47 min |
| Jul 9, 4:27 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 48 min |
| Jul 9, 4:37 PM MDT | Special Weather Statement | PUB | Teller | 38 min |
| Jul 9, 4:54 PM MDT | Special Weather Statement | PUB | Pueblo | 51 min |
| Jul 9, 5:02 PM MDT | Special Weather Statement | PUB | Teller | 43 min |
| Jul 9, 5:11 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| Jul 9, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 46 min |
| Jul 9, 5:19 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 41 min |
| Jul 9, 5:25 PM MDT | Areal Flood Advisory | PUB | Las Animas | 3 hr |
| Jul 9, 5:41 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Jul 9, 5:45 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
| Jul 9, 5:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 50 min |
| Jul 9, 5:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 13 min |
Nearby
Special Weather Statements in Colorado, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.